# SDR CA160203004

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Broken
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LANDING UNEVENTFULLY, THE PILOT RECEIVED A LOW FUEL PRESSURE LIGHT INDICATION WITH ASSOCIATED FUEL LEAK, INSPECTION FOUND THAT THE FUEL TUBE FROM THE FLOWMETER TO THE DUMP VALVE WAS BROKEN.  TUBE WILL BE REPLACED BEFORE THE ACFT IS RETURNED TO SERVICE.
